# SDR AALA202204050617

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737
- Aircraft serial: 33319
- Aircraft time: 27,606 hours, 11,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC12RA03R
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 15ABC EMERGENCY ESCAPE PATH LIGHTING CONNECTOR BROKEN. REPLACED CONNECTOR PER SWPM 20-61-28. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
